# SDR MASA20210223058

- Difficulty date: February 15, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS IN SECTIONS [FS=485 TO FS=581, 9LBL/9RBL] [FS=581 TO 661+32, 9LBL/9RBL] [FS=661+32 TO FS=693, 9LBL/9RBL] CORRECTIVE ACTION: SEAT RAILS WERE REPLACED PER CRJ 900 AMM 53-00-49-400-801 CONF A07.
